# SDR UALA2012110906456

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,385 hours, 14,616 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR
- Part serial: 9110028502
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT 5 HRS INTO FLIGHT, THAT THE FUEL USED AND THE OVERHEAD INDICATION IS OFF BY 1000LBS.  IT STARTED OUT AS MUCH AS 2800LBS, 15 MIN LATER IT WAS 1500LBS.  IT APPEARS THAT THE TOTALIZER IS INCONSISTENT.  REF MM 28-41-00.  ACP'D BITE OF FQIS AND NO FAULTS SHOWN.  CONFERRED WITH TOMC AND REPLACED FQIS DUE TO FAULT HISTORY.  STICK READINGS BEFORE AND AFTER FUELING TAKEN AND FQIS OPS TEST, ALL GOOD.
